Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 246, NWS North Platte, NE

August 2, 2015Custer County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 2, 2015, 4:21 PM CDT for Custer County, Nebraska. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2015, 4:21 PM CDT (21:21 UTC)
Expired
Aug 2, 2015, 4:45 PM CDT
In force
24 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Custer County, NE

What was reported inside it

TimeReportWhereRemark
Aug 2, 4:25 PM CDTHAIL 1.755 Nw Anselmo, NEGROUND COVERED BY HAIL. WIND EST. 30 TO 40 MPH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.4 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2015-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 902 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2015-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
902 J/kg
Mixed-layer CIN
-244 J/kg
Mixed-layer LCL
1821 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

288 
WUUS53 KLBF 022121
SVRLBF
NEC041-022145-
/O.NEW.KLBF.SV.W.0246.150802T2121Z-150802T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
421 PM CDT SUN AUG 2 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CUSTER COUNTY IN CENTRAL NEBRASKA...

* UNTIL 445 PM CDT

* AT 420 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANSELMO...OR
  18 MILES SOUTH OF BREWSTER...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 92 AND 114.
 HIGHWAY 2 BETWEEN MILE MARKERS 248 AND 293.
 HIGHWAY 92 BETWEEN MILE MARKERS 263 AND 273.

LOCATIONS IMPACTED INCLUDE...
MERNA...VICTORIA SPRINGS STATE RECREATION AREA...ROUND VALLEY...
ANSELMO...LILLIAN...WESTERVILLE...GATES...WEISSERT...BERWYN...
COMSTOCK...BIG OAK CANYON...WALWORTH...WESCOTT...BROKEN BOW...ARCADIA
DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA AND SARGENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4134 9988 4173 10012 4174 9983 4160 9921
      4129 9921
TIME...MOT...LOC 2120Z 312DEG 24KT 4168 9992 

HAIL...1.50IN
WIND...60MPH
 
$$

MASEK
1 follow-up statement
169 
WWUS53 KLBF 022132
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
432 PM CDT SUN AUG 2 2015

NEC041-022145-
/O.CON.KLBF.SV.W.0246.000000T0000Z-150802T2145Z/
CUSTER NE-
432 PM CDT SUN AUG 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHERN CUSTER COUNTY...

AT 431 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANSELMO...OR
18 MILES SOUTH OF BREWSTER...MOVING SOUTHEAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 92 AND 114.
 HIGHWAY 2 BETWEEN MILE MARKERS 248 AND 293.
 HIGHWAY 92 BETWEEN MILE MARKERS 263 AND 273.

LOCATIONS IMPACTED INCLUDE...
MERNA...VICTORIA SPRINGS STATE RECREATION AREA...ROUND VALLEY...
ANSELMO...LILLIAN...WESTERVILLE...GATES...WEISSERT...BERWYN...
COMSTOCK...BIG OAK CANYON...WALWORTH...WESCOTT...BROKEN BOW...ARCADIA
DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA AND SARGENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4134 9988 4173 10012 4174 9983 4160 9921
      4129 9921
TIME...MOT...LOC 2131Z 312DEG 24KT 4167 9985 

HAIL...1.75IN
WIND...60MPH
 
$$

MASEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 4:21 PM CDT, 0 minutes earlier.

Area forecast discussion, Aug 2, 4:21 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
421 PM CDT SUN AUG 2 2015

.SYNOPSIS...
ISSUED AT 419 PM CDT SUN AUG 2 2015

STALLED BOUNDARY STRETCHED EAST WEST ACROSS CENTRAL NEBRASKA THIS
AFTERNOON. WARM MOIST ARE SOUTH OF THE BOUNDARY COMBINING WITH SHEAR
OF 30 TO 40 KTS AND CAPE OF AROUND 2000 J/KG TO PRODUCE SCATTERED
THUNDERSTORMS. UPPER LEVEL RIDGE REMAINS ACROSS SOUTHWEST CONUS WITH
NORTHWEST FLOW ACROSS THE HIGH PLAINS.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 419 PM CDT SUN AUG 2 2015

ISOLATED TO SCATTERED THUNDERSTORMS CONTINUE TO DEVELOP ALONG AND
SOUTH OF A STALLED MID LEVEL FRONT. MOISTURE IS DECENT AND SHEAR IS
MARGINAL BUT ENOUGH FOR A FEW STRONG THUNDERSTORMS THIS EVENING.
STORMS WILL DRIFT SOUTHEAST AND EXPECT THEM TO DIMINISH AFTER
SUNSET. OVERNIGHT A WAVE WILL MOVE ACROSS NORTHERN NEBRASKA AND THE
LATEST RAP BRINGS SOME QPF THROUGH THE REGION. THIS ACTIVITY MAY
KEEP TEMPS UP...HOWEVER EXPECT SHOWERS TO BE SCT TO ISOLD WITH
BREAKS TO ALLOW FOR TEMPS TO COOL DOWN AND WENT WITH GUIDANCE.

TOMORROW COOLER CONDITIONS WITH HIGHS IN THE 80S TO LOWER 90S.
ANOTHER DISTURBANCE WILL BRING ADDITIONAL CHANCES FOR ISOLATED
THUNDERSTORMS.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 419 PM CDT SUN AUG 2 2015

FORECAST CHALLENGES IN THE DAYS 2 AND 3 PERIOD INVOLVE PRECIPITATION
CHANCES ASSOCIATED WITH THE WEAK SWD ADVANCING FRONT CURRENTLY WHICH
STALLS AND RETREATS SLOWLY NWD THROUGH THIS PERIOD. UPPER PATTERN
INFLUENCED BY UPPER LOW OVER HUDSON BAY WITH AN UPPER JET AND
ASSOCIATED PV ANOMALIES MOVING ACROSS THE UPPER MIDWEST AND GREAT
LAKES AREA. AS THE JET ROUNDS THE BASE OF THE UPPER LOW...UPPER
FORCING WANES AND TRANSITIONS EWD AND SFC HIGH SLIDES SEWD.
MEANWHILE SIGNIFICANT LEAD PV ANOMALY ASSOCIATED WITH AN UPPER
TROUGH OFF THE CA COAST WILL MOVE ACROSS THE CENTRAL ROCKIES
CONTINUING ITS NEG TILT. AS THIS OCCURS SFC TROUGHING WILL DEVELOP
ALONG THE LEE OF THE ROCKIES ALLOWING A RETURN TO STRONG SRLY LOW
LEVEL FLOW WHICH PUSHES THE BOUNDARY NWD THROUGH TUESDAY NIGHT. THIS
LEAD PV ANOMALY WILL ENTER THE HIGH PLAINS MONDAY INTO TUES THOUGH
THE MODELS DIFF SIGNIFICANTLY ON TIMING AND EVENTUAL LOCATION. THIS
WILL OBVIOUSLY HAVE AN IMPACT ON WHERE LOW LEVEL CONVERGENCE CAN
MAXIMIZE ALONG THE RETREATING FRONT. SO CONFIDENCE ON TIMING IS ONLY
AVERAGE...HOWEVER SERLY FLOW LEVEL FLOW INITIALLY WILL BRING
ADDITONIAL MOISTURE BACK INTO THE AREA WITH MUCH BETTER LARGE SCALE
FORCING SHOULD SEE BETTER PRECIP CHANCES MONDAY NIGHT INTO TUESDAY
THAN OF LATE.

FOR THURSDAY THROUGH THE WEEKEND...DEEPENING LOW PRESSURE NEAR THE
ALEUTIAN ISLANDS AND DOWNSTREAM TROUGHING ALONG THE PAC NW WILL
FLATTEN THE TRANSITORY CENTRAL PLAINS RIDGE LEADING TO QUASI-ZONAL
FLOW ACROSS WESTERN AND NORTH CENTRAL NEB. THIS WILL BE ASSOCIATED
WITH QUICKER MOVING SUBTLE PV ANOMALIES /SHORT WAVES/ HELPING TO
GENERATE THUNDERSTORMS ALONG PRE-EXISTING BOUNDARIES...AND GENERALLY
DIURNALLY DRIVEN INTO THE WEEKEND. TEMPERATURES IN THIS TYPE OF
PATTERN WILL TYPICALLY BE MODERATE AND GENERALLY AT OR SLIGHTLY
BELOW AVERAGE FOR THIS TIME OF YEAR.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 115 PM CDT SUN AUG 2 2015

WEAK ELEVATED FRONTAL BOUNDARY DRIFTING SOUTH ACROSS THE HEART OF
THE CWA THIS AFTERNOON. SOME MID LEVEL CU AND EVEN A FEW SHOWERS
HAVE DEVELOPED EARLY THIS AFTERNOON. EXPECTED THESE SHOWERS TO
CONTINUE TO EXPAND IN COVERAGE AND MOVE SOUTH. ALL THE ACTIVITY
WILL REMAIN SOUTH OF KVTN WITH VFR CONDITIONS EXPECTED. FURTHER
SOUTH...IMPACTING SOUTHWESTERN NEBRASKA...INCLUDING KLBF...WILL BE
ISOLD TO SCT SHOWERS AND THUNDERSTORMS. DIRECT IMPACT AT THE KLBF
TERMINAL DIFFICULT TO PIN POINT AND WILL CONTINUE THE VCTS FOR
THIS AFTERNOON AND AMEND IF A STORM APPEARS TO MOVE OVER THE
TERMINAL. AFTER MIDNIGHT THE STORMS SHOULD BE EXITING/DIMINISHING.
GENERALLY VFR CONDITIONS EXPECTED...ALTHOUGH BRIEF MVFR/IFR
CONDITIONS IN AND NEAR STRONG THUNDERSTORMS WILL BE POSSIBLE.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...MASEK
SHORT TERM...MASEK
LONG TERM...JWS
AVIATION...MASEK
Hazardous weather outlook, Aug 2, 5:46 AM CDT, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
546 AM CDT SUN AUG 2 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-031045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
546 AM CDT SUN AUG 2 2015 /446 AM MDT SUN AUG 2 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ALONG AND
SOUTH OF HIGHWAY 92 FROM ARTHUR TO BROKEN BOW. SOME STORMS MAY
REACH SEVERE LIMITS EAST OF A LINE FROM ARTHUR TO IMPERIAL AND
SOUTH OF A LINE FROM ARTHUR TO BROKEN BOW. LARGE HAIL AND DAMAGING
WINDS ARE THE MAIN SEVERE THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND MONDAY NIGHT
ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. STRONG TO SEVERE
STORMS ARE POSSIBLE SOUTH OF A LINE FROM ANTIOCH...TO BURWELL.

THUNDERSTORMS ARE POSSIBLE TUESDAY AND TUESDAY NIGHT ACROSS ALL OF
WESTERN AND NORTH CENTRAL NEBRASKA. STRONG TO SEVERE STORMS ARE
POSSIBLE SOUTH OF A LINE FROM VALENTINE TO BARTLETT.

THUNDERSTORMS ARE POSSIBLE EACH DAY FROM WEDNESDAY THROUGH
SATURDAY. AT THIS TIME...THE THREAT FOR WIDESPREAD SEVERE STORMS
IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CLB

In the hours before

Special weather statement, Aug 2, 2:45 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
245 PM CDT SUN AUG 2 2015

NEZ035-036-057-022030-
ARTHUR NE-KEITH NE-MCPHERSON NE-
245 PM CDT SUN AUG 2 2015

...SPECIAL WEATHER STATEMENT...

AT 245 PM CDT /145 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 8 MILES SOUTH OF ARTHUR...MOVING SOUTHEAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KEYSTONE...ARTHUR...BIG BALD HILL...BROGANVILLE AND MCKEAG.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 61 BETWEEN MILE MARKERS 105 AND 125.
 HIGHWAY 92 NEAR MILE MARKER 165.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4140 10184 4160 10168 4142 10126 4113 10149
TIME...MOT...LOC 1945Z 313DEG 13KT 4145 10168

MASEK
Special weather statement, Aug 2, 3:07 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
307 PM CDT SUN AUG 2 2015

NEZ038-059-022045-
CUSTER NE-LINCOLN NE-
307 PM CDT SUN AUG 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN AND
SOUTHWESTERN CUSTER COUNTIES UNTIL 345 PM CDT...

AT 306 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BRADY...OR 22 MILES EAST OF NORTH PLATTE...MOVING SOUTHEAST AT
15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRADY...JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...KEITH AND
MAXWELL.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 189 AND 207.
 HIGHWAY 83 BETWEEN MILE MARKERS 92 AND 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4125 10071 4127 10024 4090 10023 4089 10043
TIME...MOT...LOC 2006Z 310DEG 19KT 4110 10033

MASEK
Special weather statement, Aug 2, 3:28 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
328 PM CDT SUN AUG 2 2015

NEZ037-038-022115-
LOGAN NE-CUSTER NE-
328 PM CDT SUN AUG 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CUSTER AND
NORTHEASTERN LOGAN COUNTIES UNTIL 415 PM CDT...

AT 327 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTHWEST OF DUNNING...OR 19 MILES NORTHEAST OF STAPLETON...
MOVING EAST SOUTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MILBURN...MERNA...VICTORIA SPRINGS STATE RECREATION AREA...SHANKLIN
BLUFF...PLEASANT HILL...ANSELMO...GATES AND BROWN LAKE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 2 BETWEEN MILE MARKERS 248 AND 277.
 HIGHWAY 92 BETWEEN MILE MARKERS 257 AND 273.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4138 9966 4156 10045 4173 10044 4174 9963
TIME...MOT...LOC 2027Z 286DEG 28KT 4165 10022

MASEK
Local storm report, Aug 2, 3:41 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
341 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     2 SE MAXWELL            41.06N 100.50W
08/02/2015                   LINCOLN            NE   TRAINED SPOTTER

            LARGE BRANCH DOWNED...APPROX 9 INCH IN DIAMETER

&&

SNIVELY
Local storm report, Aug 2, 3:53 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
353 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     TORNADO          11 S NORTH PLATTE       40.97N 100.77W
08/02/2015                   LINCOLN            NE   TRAINED SPOTTER

            LANDSPOUT TORNADO REPORTED NEAR LAKE MALONEY

&&

SNIVELY
Local storm report, Aug 2, 4:12 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
412 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             6 S BRADY               40.94N 100.37W
08/02/2015  M1.00 INCH       LINCOLN            NE   TRAINED SPOTTER

&&

SNIVELY

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 7:48 PM CDTSpecial Weather StatementLBFKeith42 min
Aug 1, 8:19 PM CDTSpecial Weather StatementLBFChase, Perkins41 min
Aug 2, 2:09 PM CDTSpecial Weather StatementLBFLogan, McPherson51 min
Aug 2, 2:45 PM CDTSpecial Weather StatementLBFArthur45 min
Aug 2, 3:07 PM CDTSpecial Weather StatementLBFLincoln38 min
Aug 2, 3:28 PM CDTSpecial Weather StatementLBFCuster47 min
Aug 2, 3:43 PM CDTSevere Thunderstorm WarningLBFLincoln47 min
Aug 2, 3:45 PM CDTTornado Warning Tornado observedLBFLincoln30 min
Aug 2, 4:44 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup46 min
Aug 2, 5:16 PM CDTSpecial Weather StatementLBFGosper44 min
Aug 2, 5:19 PM CDTSpecial Weather StatementLBFHayes41 min
Aug 2, 5:28 PM CDTSevere Thunderstorm WarningLBFCuster, Loup32 min
Aug 2, 5:32 PM CDTSpecial Weather StatementLBFDeuel28 min
Aug 2, 5:36 PM CDTSevere Thunderstorm WarningLBFDeuel, Garden, Keith39 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.